# SDR EWG2003F00001

- Difficulty date: November 3, 2003
- Submitted: November 25, 2003
- Operation: General aviation
- Aircraft: N92ND
- Make and model: Cessna 525
- Aircraft serial: 5250186
- Aircraft time: 2,171 hours
- Engine: Wilint FJ44
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Speed Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS (SPEED BRAKE) CIRCUIT BREAKER POPS EVERY TIME SPEED BRAKES EXTEND MANUALLY OR IN AUTO MODE  PROBLEM WAS ISOLATED TO A CHAFED WIRE BETWEEN PIN 5 AND PIN X AT CONNECTORS JR004 AND PS003.  THE WIRE WAS ARCING AGAINST THE RT ENGINE MOTIVE FLOW LINE PN 631600052 LOCATED BEHIND ACCESS PANEL 192CR CAUSING A PIN HOLE AND SUBSEQUENTLY A FUEL LEAK AGGRAVATING THE DANGER.  THE WIRE IN QUESTION IS ROUTED IN A BUNDLE AROUND THE FUEL SUPPLY LINE TO THE ENGINE AND THE MOTIVE FLOW LINE.  THE WIRE WAS REPAIRED IAW WM AND SECURED AWAY FROM ANY OTHER ADJACENT STRUCTURE OR TUBING.  MOTIVE FLOW LINE REPLACED.
